# SDR 04FDEA03452

- Difficulty date: December 20, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 40,990 hours, 6,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO - STA Y1541 STR36L LONGERON SPLICE CRACKED.  SPLICE REMOVED PER   SRM 51-33-01 VOLUME II. NEW LONGERON SPLICE FABRICATED PER DWG A5A7114 AND PART   MARKED PER   GMM 7-0-1001. NEW LONGERON SPLICE INSTALLED PER SRM 51-33-01 VOLUME II.
